# SDR IPXA09M57955

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 SLIDE FWD STRAP HANDLE TORN/FRAYED.  REPLACED CONTAINER ASSY FOR EVAC SLIDE FOR THE L1 DOOR PER MM 25-61-01-4.
